# SDR SWAA2013100320776

- Difficulty date: September 19, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BACK BEAM FLOOR SUPPORT CORRODED AT BS 945 RBL 3.  REPAIRED SUPPORT IAW SRM.
